# SDR WX0A2015012672367

- Difficulty date: January 19, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N404NV
- Make and model: Doug MD-88
- Aircraft serial: 49765
- Aircraft time: 63,517 hours, 41,428 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Regulator Valve
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT 25000 WITH 1 PACK OFF DUE TO MEL, WE KEPT GETTING THE FLOW LIGHT & CABIN PRESS WAS SLOWLY CLIMBING.  RAN EQRH 21.8 - INCLUDING INCREASE THROTTLES PSI ON LT PACK, OPERATING PACK WAS AROUND 30PSI.  WE DESCENDED TO FL220 & WERE STILL SHOWING THE FLOW LIGHT.  DECISION TO DIVERT & AFTER ABOUT 5-10 MINS AT FL220 THE FLOW LIGHT EXTINGUISHED & CABIN PRESS STARTED TO COME DOWN TO THE CORRECT CABIN ALTITUDE.  R & R PRESS REGULATOR VLV LT IAW MM 21-31-01 & LT FLOW CONTROL VLV IAW MM 21-31-02.  OPERATIONS & LEAK CHECKED NORMAL.  COMPLIED WITH SINGLE PACK OPERATIONAL TEST IAW TASK CARD F0612102.  OPERATIONS CHECKED NORMAL, NO OTHER DEFECTS NOTED.  RT SUPPLY TEMP HI, FOUND WIRE CHAFED FOR AIR CONDITIONING TEMP HI SWITCH B3-16 IAW SWPM 20-10-01.
